Some inequalities associated with the Hermite-Hadamard inequalities for operator h-convex functions

[img]
Preview
194-Article Text-522-1-10-20171222.pdf - Published Version (286kB) | Preview

Darvish, V, Dragomir, Sever S ORCID: 0000-0003-2902-6805, Nazari, HM and Taghavi, A (2017) Some inequalities associated with the Hermite-Hadamard inequalities for operator h-convex functions. Acta et Commentationes Universitatis Tartuensis de Mathematica, 21 (2). 287 - 297. ISSN 1406-2283

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37338
DOI https://doi.org/10.12697/ACUTM.2017.21.20
Official URL http://acutm.math.ut.ee/index.php/acutm/article/vi...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords positive linear maps; Hermite–Hadamard; inequalities
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login